MathSciNet Relay Station
MathSciNet bibliographic data
MR2197976 60J27 (62E10 62P05)
Ng, Andrew C. Y.; Yang, Hailiang On the joint distribution of surplus before and after ruin under a Markovian regime switching model. Stochastic Process. Appl. 116 (2006), no. 2, 244–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement